MAUDE Adverse Event Report: 3M CANADA COMPANY 3M¿ RED DOT¿ MONITORING ELECTRODE WITH FOAM TAPE AND STICKY GEL; ECG ELECTRODE

3M CANADA COMPANY 3M¿ RED DOT¿ MONITORING ELECTRODE WITH FOAM TAPE AND STICKY GEL; ECG ELECTRODE
Model Number 2570-5
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Scar Tissue (2060)
Type of Reportable Event Serious Injury
Event or Problem Description
A customer reported a patient underwent treatment and the 3m¿ red dot¿ monitoring electrode with foam tape and sticky gel, 2570-5 was placed for cardiac monitoring for approximately one month.The patient subsequently experienced scarring that has reportedly not subsided after a few days.
 
Additional Manufacturer Narrative
B3: date of event: not provided.D4: lot number & expiration date: not available.H4: manufacture date: not available.H10: product sample was not returned to 3m for analysis.Without a sample available, it is not possible to evaluate the sample for any defects or perform any tests to determine if the plate met specification.3m¿ cannot determine the exact root cause of the alleged injury or whether the 3m¿ red dot¿ monitoring electrode with foam tape and sticky gel was the root cause.The instructions for use states, 3m¿ red dot¿ monitoring electrode with foam tape and sticky gel 2570 series are disposable, intended for single use, and have been tested for up to 5 days wear.

Brand Name
3M¿ RED DOT¿ MONITORING ELECTRODE WITH FOAM TAPE AND STICKY GEL
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
3M CANADA COMPANY
400 route 100
morden, manitoba R6M 1 Z9
CA  R6M 1Z9
Manufacturer (Section G)
3M CANADA COMPANY
400 route 100
morden, manitoba R6M 1 Z9
CA   R6M 1Z9
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144-1000
6514612670
MDR Report Key16887287
Report Number2110898-2023-00041
Device Sequence Number6162980
Product Code DRX
UDI-Device Identifier10707387463356
UDI-Public10707387463356
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2570-5
Device Catalogue Number2570-5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Initial Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown